Transversal lightlike submanifolds of metallic semi-Riemannian manifolds

Articles > Article · 2018

Authors: Feyza Esra ERDOĞAN

TURKISH JOURNAL OF MATHEMATICS, Journal Indexed in SCI Expanded, International, 2018, vol 42, pp 3133-3148

DOI: 10.3906/mat-1804-88

Summary

The main purpose of the present paper is to study the geometry of transversal lightlike submanifolds and radical transversal lightlike submanifolds of metallic semi-Riemannian manifolds. We investigate the geometry of distributions and obtain necessary and sufficient conditions for the induced connection on these manifolds to be a metric connection. We also obtain characterization of transversal lightlike submanifolds of metallic semi-Riemannian manifolds. Finally, we give two examples.

View details